MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0400
Medical Device Problem Codes Entrapment of Device (1212); Poor Quality Image (1408)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the capsule was stuck in the stomach and the study had poor picture quality.There was no reported patient outcome.
 
Additional Manufacturer Narrative
Additional information: evaluation summary: this report is based on information provided by medtronic investigation personnel and the sample that arrived.One bravo capsule and one bravo delivery device were received for evaluation.A review of the product expiration date discovered this product was used before the expiration date.The returned sample met specification as received by medtronic.The visual inspection found no notable conditions.The customer reported bravo fail to attach to patient's esophagus.The investigation of the returned equipment did not identify anything that would have caused or contributed to the reported event.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8262150
Report Number9710107-2019-00026
Device Sequence Number19353007
Product Code NEZ
UDI-Device Identifier07290101362227
UDI-Public07290101362227
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/06/2019
Device Model NumberFGS-0400
Device Catalogue NumberFGS-0400
Device Lot Number37495U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date01/18/2019
Supplement Report FDA Received Date04/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1